# SDR 2003UALA00386

- Difficulty date: April 20, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 1,906 hours, 723 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Damaged
- Location: Mlg Sensor
- Stage of operation: CL
- How discovered: 9
- Nature of condition: C, F
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO LANDING GEAR SHOCK ABSORBER FAULT INDICATIONS.  REPLACED SENSOR BRACKET FOR LANDING GEAR EXTENSION SENSOR (24GA  & 25GA) CAUSED BY FOD.
